AAM  >> Vol. 5 No. 2 (May 2016)

    第二类Hammerstein积分方程的一种新解法
    A New Method for Solving a Hammerstein Integral Equation of the Second Kind

  • 全文下载: PDF(390KB) HTML   XML   PP.184-191   DOI: 10.12677/AAM.2016.52025  
  • 下载量: 510  浏览量: 1,058   国家自然科学基金支持

作者:  

伍芳芳,钟献词,黄琼敖:广西大学数学与信息科学学院,广西 南宁

关键词:
第二类Hammerstein积分方程近似解收敛性和误差分析Hammerstein Integral Equation of the Second Kind Approximate Solution Convergence and Error Estimate

摘要:
本文研究一种非线性第二类Hammerstein积分方程。在Banach空间上使用不动点原理研究其解的唯一性,基于积分中值定理和分段逼近的思想提出一种新的数值方法,构造了近似解并分析了其收敛性和误差估计。几个数值实例阐明了该方法的可行性和有效性。

A nonlinear Hammerstein integral equation of the second kind is investigated in the present paper. The uniqueness of solution is considered by using the fixed point theorem in Banach spaces. A new numerical method is proposed by using the integral mean value theorem and the idea of piecewise approximation. An approximate solution is made and its convergence and error estimate are fur-ther analyzed. Numerical results are carried out to verify the feasibility and novelty of the proposed solution procedures.

文章引用:
伍芳芳, 钟献词, 黄琼敖. 第二类Hammerstein积分方程的一种新解法[J]. 应用数学进展, 2016, 5(2): 184-191. http://dx.doi.org/10.12677/AAM.2016.52025

参考文献

[1] Keller, J.B. and Olmstead, W.E. (1972) Temperature of Nonlinearly Radiating Semi-Infinite Solid. Quarterly of Applied Mathematics, 29, 559-566.
[2] Olmstead, W.E. and Handelsman, R.A. (1996) Diffusion in a Semi-Infinite Region with Nonlinear Surface Dissipation. SIAM Review, 18, 275-291.
http://dx.doi.org/10.1137/1018044
[3] Abdou, M.A. and Badr, A.A. (2002) On a Method for Solving an Integral Equation in the Displacement Contact Problem. Journal of Mathematical Analysis and Applications, 127, 65-78.
http://dx.doi.org/10.1016/s0096-3003(01)00003-0
[4] Hashemizadeha, E. and Rostami, M. (2015) Numerical Solution of Hammerstein Integral Equations of Mixed Type Using the Sinc-Collocation Method. Journal of Mathe-matical Analysis and Applications, 279, 31-39.
[5] Kaneko, H. and Xu, Y.S. (1991) Degenerate Kernel Method for Hammerstein Equation. Mathematics of Computation, 56, 141-148.
http://dx.doi.org/10.1090/S0025-5718-1991-1052097-9
[6] Abdoua, M.A., El-Boraib, M.M. and El-Kojokb, M.M. (2009) Toeplitz Matrix Method and Nonlinear Integral Equation of Hammerstein Type. Journal of Mathematical Analysis and Applications, 223, 765-776.
http://dx.doi.org/10.1016/j.cam.2008.02.012
[7] Atkinson, K.E. (1997) The Numerical Solution of Integral Equ-ations of the Second Kind. Cambridge University Press, Cambridge.
http://dx.doi.org/10.1017/CBO9780511626340
[8] 路见可, 钟寿国. 积分方程论[M]. 北京: 高教出版社, 1990.
[9] Zhong, X.C. (2013) A New Nystrom-Type Method for Fredholm Integral Equations of the Second Kind. Applied Mathematics and Computation, 219, 8842-8847.
http://dx.doi.org/10.1016/j.amc.2013.03.036
[10] Kress, R. (1998) Numerical Analysis. Springer-Verlag, Berlin.
http://dx.doi.org/10.1007/978-1-4612-0599-9
[11] Maleknejad, K. and Nedaiasl, K. (2011) Application of Sinc-Collocation Method for Solving a Class of Nonlinear Fredholm Integral Equations. Computers & Mathematics with Applications, 62, 3292-3303.
http://dx.doi.org/10.1016/j.camwa.2011.08.045
[12] Borzabadi, A.H., Kamyad, A.V. and Mehne, H.H. (2006) A Different Approach for Solving the Nonlinear Fredholm Integral Equations of the Second Kind. Applied Mathematics and Computation, 173, 724-735.
http://dx.doi.org/10.1016/j.amc.2005.04.008
[13] Borzabadi, A.H. and Fard, O.S. (2009) A Numerical Scheme for a Class of Nonlinear Fredholm Integral Equations of the Second Kind. Journal of Mathematical Analysis and Ap-plications, 232, 449-454.
http://dx.doi.org/10.1016/j.cam.2009.06.038